# SDR 7GMB1185031720141

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N286CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 256 hours, 246 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14013850401
- Part serial: NSN
- Condition: Failed
- Location: Spoiler
- Part time: 256 hours, 246 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING HYDRAULIC SYSTEM, PRE-DEPARTURE, SPOILER FAIL EICAS MESSAGE APPEARED.  MAINTENANCE REPLACED RELAYS K0030 AND K0031, BUT THE MESSAGE STILL PRESENT.  REPLACED SPOILER CONTROL UNIT WITH SERVICEABLE UNIT AND PERFORMED OPS CHECK. THE MESSAGE DISAPPEARED AND OPS CHECKED GOOD.
